# SDR DXTA200500683

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 6,017 hours, 3,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Stiff
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR CYCLE - HEARD AND FELT A THUMP, NO LIGHTS.  FOUND UPLOCK ROLLERS STIFF TO TURN AND LEFT MLG UPLOCK HOOK WAS STIFF AND WOULD NOT SEAT THE ROLLER EVERY TIME.  CLEANED AND LUBED ROLLERS AND UPLOCK HOOK.  ADJUSTED BOTH MLG UPLOCK SWITCHES.  ALL UPLOCK HOOKS ARE MAKING FULL ENGAGEMENT.  OPS CHECKED GOOD ON SEVERAL GEAR SWINGS IAW 750 MM CHAPT 32-30-05.
